# SDR ASAA0944448

- Difficulty date: February 1, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 1060516404
- Condition: Cracked
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF ROLLERS ON LT O/B MID FLAP AT CENTER ARM FOUND RIB CRACKED.  REMOVED AND REPLACED RIB AT LT O/B MID FLAP IAW B737 400 SRM 51 40 02.
